# SDR KCSA202312281153

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 116,684 hours, 21,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Partial Deploy
- Location: 2l Door Slide Li
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 POSITION EMERGENCY DESCENT DEVICE HAS EVIDENCE OF DEPLOYMENT P/N 379103D-23 S/N 25268
